MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. EXCELSIUS GPS; SYSTEM, EXCELSIUS GPS, 120V

GLOBUS MEDICAL, INC. EXCELSIUS GPS; SYSTEM, EXCELSIUS GPS, 120V
Model Number 6143.1001
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 04/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation revealed that there was no system malfunction.The case was completed with no adverse effects to the patient reported.The complaint description states that there was constant drb movement the reset as a result.The user is always advised to verify navigation integrity by performing a landmark check, and the description also stated that the user went ahead with the procedure even though the landmark check failed.The severity observed did not exceed the anticipated severity.The observed overall risk level is low, which matches the observed anticipated risk level; therefore, the overall risk of the system has been maintained and there is no further investigation required.The cause of the reported issue can be traced to user technique.
 
Event or Problem Description
During a case we placed a sp clamp on s1 to instrument l5-s1 with freehand navigation.During the case, at several times, the drb had shifted due to over-mobility of the body- we were alerted from what we visually saw, as well as the sm going red.We performed landmark checks the first two times, and sm was reset accordingly.After a third time, the landmark check was off without a doubt.After screws were placed (right side only), he believed that l5 was placed lateral to plan, as well as s1.

Brand Name
EXCELSIUS GPS
Common Device Name
SYSTEM, EXCELSIUS GPS, 120V
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key25137132
Report Number3004142400-2026-00096
Device Sequence Number18505212
Product Code OLO
UDI-Device Identifier00889095481297
UDI-Public00889095481297
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K171651
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6143.1001
Device Lot NumberGPS-0589
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown